# SDR USAA2012080800016

- Difficulty date: August 8, 2012
- Submitted: August 8, 2012
- Operation: Air carrier
- Aircraft: N425US
- Make and model: Boeing 737401
- Aircraft serial: 23992
- Aircraft time: 62,751 hours, 41,880 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE OVERWING EMERGENCY LIGHT INOPERATIVE - LEFT SIDE.  MAINTENANCE REPLACED CHARGER ASSEMBLY (INCLUDING BATTERY PACK) PER AMM 33-51-51-962.  OPS CHECKS OK.
